| Catalog Number |
158123015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the catalog/model number was not provided, the (01) gtin is not available.
Event or Problem Description
It was reported that a patient was implanted with a sigma pfc tray approximately 14 months ago.Patient was revised to total knee replacement due to tibio train loosening.This was because of lysis under the cement mantle.Surgeon did not notice lysis between the implant and the cement, but he noticed light between the cement and the bone.Per surgeon it is not an implant related issue.The date of implantation is unknown and the implant was not retained after the case.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A manufacturing record evaluation were performed for the finished device dhr 158123015/ d18110804, it was manufactured on 02-nov-2018.48 parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : a manufacturing record evaluation were performed for the finished device dhr 158123015/ d18110804, it was manufactured on 02-nov-2018.48 parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.